RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2011, Volume 45, Issue 4, Pages 32–39 (Mi faa3051)  

Remarks on infinitesimally desarguesian families of curves

S. G. Gindikin

Department of Mathematics, Hill Center, Rutgers University, Piscataway, USA

Abstract: Infinitesimally Desarguesian two-parameter families of curves in the plane which are in a sense close to the family of straight lines are discussed. Their properties, examples, and multidimensional generalizations are considered.

Keywords: local projective structure, rational curve, infinitesimally Desarguesian family, horocycle, horosphere, symmetric space.

DOI: https://doi.org/10.4213/faa3051

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2011, 45:4, 265–270

Bibliographic databases:

UDC: 514.7
Received: 30.05.2011

Citation: S. G. Gindikin, “Remarks on infinitesimally desarguesian families of curves”, Funktsional. Anal. i Prilozhen., 45:4 (2011), 32–39; Funct. Anal. Appl., 45:4 (2011), 265–270

Citation in format AMSBIB
\Bibitem{Gin11}
\by S.~G.~Gindikin
\paper Remarks on infinitesimally desarguesian families of curves
\jour Funktsional. Anal. i Prilozhen.
\yr 2011
\vol 45
\issue 4
\pages 32--39
\mathnet{http://mi.mathnet.ru/faa3051}
\crossref{https://doi.org/10.4213/faa3051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961478}
\zmath{https://zbmath.org/?q=an:1271.53009}
\elib{http://elibrary.ru/item.asp?id=20730631}
\transl
\jour Funct. Anal. Appl.
\yr 2011
\vol 45
\issue 4
\pages 265--270
\crossref{https://doi.org/10.1007/s10688-011-0028-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298226300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83455260541}


Linking options:
  • http://mi.mathnet.ru/eng/faa3051
  • https://doi.org/10.4213/faa3051
  • http://mi.mathnet.ru/eng/faa/v45/i4/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:276
    Full text:82
    References:46
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019